# SDR DALA20181126808

- Difficulty date: November 21, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 81,491 hours, 21,715 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1020-1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6802 INITIAL INSPECTION. CORROSION ON WING CENTER SECTION UPPER SKIN BTW STA 1020 TO 1040, RBL 65 ALSO LBL 33 AT PAX CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00224. ATTENDED WITH ETI-57-18-035 REV. ORIGINAL AND ER/A:572819-14 REV. ORIGINAL. (0835624)
